# SDR C77A20140301009

- Difficulty date: March 1, 2014
- Submitted: March 1, 2014
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 13,432 hours, 11,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039310004
- Condition: Worn
- Location: Te Flap
- Part time: 13,432 hours, 11,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK NR 1 INBD, PN 170-39310-004,  WORN OUT OF LIMITS WIDTH REDUCTION W= .004 INCHES IAW SRM 57-52-03 TABLE 102.  BLENDED WORN AREA IAW SRM PART II 51-10-03 ON WORK ORDER 784497-523 IAW ETD 2011-170 01072E & EA E170-57-026 1 REV IR WORK ORDER 1408378 SRM 0.000 ETD 0.039.
